MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER

STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility employee reported via chemtrec report that she "spilled" prolystica 2x concentrate enzymatic presoak and cleaner onto her right leg.The employee stated she experienced a "burning" sensation and washed the affected area for 15 minutes.It is unknown if the employee sought or received medical treatment.
 
Additional Manufacturer Narrative
Following the reported event, the user facility employee stated she contacted chemtrec for further guidance regarding the exposure to the prolystica 2x concentrate enzymatic presoak and cleaner.The employee subject of the reported event received a copy of the safety data sheet (sds).The safety data sheet states: first aid measures after skin contact- "immediately flush skin with plenty of water for at least 15 minutes.Remove immediately all contaminated clothing.Rinse skin with water.Get medical advice/attention." steris has not received additional information regarding the reported event.A follow-up report will be submitted should additional information become available.No additional issues have been reported.

Brand Name
PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Common Device Name
PRESOAK AND CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key19241583
Report Number1937531-2024-00002
Device Sequence Number7383834
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public00724995087517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown